Reference Database
(references for the Prime Pages)
The Prime Pages

Home
Search Site

Largest
Finding
How Many?
Mersenne

Glossary

Prime Curios!
e-mail list

FAQ
Prime Lists
Titans

Submit primes
This is the Prime Pages' interface to our BibTeX database.  Rather than being an exhaustive database, it just lists the references we cite on these pages.  Please let me know of any errors you notice.
References: [ Home | Author index | Key index | Search ]

Item(s) in original BibTeX format

@article{Deleglise98,
	author={M. Del{\'e}glise},
	title={Bounds for the density of abundant integers},
	abstract={We say that an integer $n$ is {\it abundant} if the sum of the divisors
		of $n$ is at least $2n$. It has been known [Wall 1972] that the set of
		abundant numbers has a natural density A(2) and that $0.244 \lt A(2) \lt
		0.291$. We give the sharper bounds $$0.2474 \lt A(2) \lt 0.2480.$$},
	journal= expm,
	volume= 7,
	year= 1998,
	pages={137--143},
	number= 2 ,
	mrnumber={2000a:11137}
}

Prime Pages' Home
Another prime page by Chris K. Caldwell